Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the space of integral functions. III
HTML articles powered by AMS MathViewer

by V. Ganapathy Iyer PDF
Proc. Amer. Math. Soc. 3 (1952), 874-883 Request permission
References
  • V. Ganapathy Iyer, On the space of integral functions. I, J. Indian Math. Soc. (N.S.) 12 (1948), 13–30. MR 27948
  • V. Ganapathy Iyer, On the space of integral functions. II, Quart. J. Math. Oxford Ser. (2) 1 (1950), 86–96. MR 36443, DOI 10.1093/qmath/1.1.86
  • G. Valiron, Lectures on the general theory of integral functions. P. Alexandroff and H. Hopf, Topologie. I, Berlin, 1935. R. Vaidyanathaswamy, Treatise on set topology. S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X
  • Retrieve articles in all journals with MSC: 46.3X
Additional Information
  • © Copyright 1952 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 3 (1952), 874-883
  • MSC: Primary 46.3X
  • DOI: https://doi.org/10.1090/S0002-9939-1952-0052678-2
  • MathSciNet review: 0052678